# SDR DALA2024032103616

- Difficulty date: March 21, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N404DX
- Make and model: Airbus A330-941
- Aircraft serial: 1935
- Aircraft time: 18,540 hours, 2,127 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3404 1R DOOR WILL NOT DISARM. CORRECTIVE ACTION: ADJUSTED AND LUBED DOOR PER A330 AMM 52-12. OK FOR SERVICE. (5873903)
